# SDR ASOA201702191261

- Difficulty date: February 19, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 35,525 hours, 26,251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: CC670386011
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PAX DOOR DRAG ANGLE OF MODSUM REPAIR IS 670-52-110-107, FOUND AFT RISER CRACKED AT THE POWER ASSIST CABLE CUTOUT AREA. REPAIRED DAMAGED AREA PER REO 670-52-11-0935 REV - DATED 2017-02-20 AND EC/TC REO 670-52-11-935.  THIS IS A MAJOR REPAIR.
